Groin area becoming black but there is no irritation or itiching at all.can you please tell me what to do get the original colour of skin back.is there any cream ,powder or medication i should go through.pls,pls,pls
The discoloration of the skin in the groin is due to the friction caused by thighs rubbing together, more commonly seen in overweight and dark skinned individuals.
Thios discoloration is accompanied by thickening of the skin in the area.Thickening of the skin protects it against rubbing, pressure and irritation. The majority of the forms of hyperkeratosis are painless.It is due to excessive accumulation of keratin in the outer layers of the skin.
Treatment is with creams that contain as the active ingredient salicylic acid, alpha-hydroxy acid (lactic or glycolic acid), urea, or tretinoin to soften the keratin and removing the thickened skin.
Skin lightening agents like Hydroquinone 2-4% can also be applied to reduce the pigmentation in the area.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.